# SDR ASAA2016021115412

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,555 hours, 10,752 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 213A410113
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP ON RECALL.  ACFT GROUNDED. PERFORMED NR 2 PACK TEMP ZONE BITE AND FOUND TRIM AIR MOD VALVE FAULT ON FLIGHT HISTORY BUT COULD NOT DUPLICATE FAULT IN VERIFY MODE OF BITE, NUMEROUS ATTEMPTS.  FOUND CONTROL CABIN TEMP SENSOR AND FILTER DIRTY.  CLEANED CONTROL CABIN TEMP SENSOR AND FILTER REF AMM 21-61-06.  RESET FAULTS ON PACK ZONE TEMP CONTROL BITE.  CONTROL CABIN PRIMARY TEMP CONTROL.  OPS CHECKS GOOD MULTIPLE TIMES REF AMM 21-61-00.  BITE CHECKS WITH NO FAULTS REF FIM 21-62, TASK 801. GROUND VERIFICATION SUCCESSFUL.
